# SDR ASAA2015110913709

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,988 hours, 7,812 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20390
- Condition: Failed
- Location: A/C Bay
- Part time: 6,792 hours, 2,147 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON MASTER CAUTION RECALL.  ACFT GROUNDED. ZONE TEMP CONTROLLER BITE SHOWED AFT ZONE TEMP CONTROL VALVE HARD FAULT.  R & R AND TESTED AFT ZONE TEMP CONTROL VALVE, V145 IAW MM 21-62-01, TEST PASSED.
